Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the convergence of Poisson integrals


Authors: E. M. Stein and N. J. Weiss
Journal: Trans. Amer. Math. Soc. 140 (1969), 35-54
MSC: Primary 32.15
DOI: https://doi.org/10.1090/S0002-9947-1969-0241685-X
MathSciNet review: 0241685
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] [DS] N. Dunford and J. Schwartz, Linear operators, Vol. I, Interscience, New York, 1958.
  • [2] [JMZ] B. Jessen, J. Marcinkiewicz and A. Zygmund, A note on the differentiability of multiple integrals, Fund. Math. 25 (1935), 217-234.
  • [3] [N] O. Nikodym, Sur les ensembles accessibles, Fund. Math. 10 (1927), 116-168.
  • [4] [S] E. M. Stein, Maximal functions and Fatou's theorem, Summer course on Homogeneous Bounded Domains, Cremonese, 1967.
  • [5] [SWW] E. M. Stein, G. Weiss and M. Weiss, $ {H^p}$ classes of holomorphic functions in tube domains, Proc. Nat. Acad. Sci. U.S.A. 52 (1964), 1035-1039. MR 0179386 (31:3634)
  • [6] [W$ _{1}$] N. J. Weiss, Almost everywhere convergence of Poisson integrals on tube domains over cones, Trans. Amer. Math. Soc. 129 (1967), 283-307. MR 0222330 (36:5382)
  • [7] [W$ _{2}$] -, Convergence of Poisson integrals on generalized upper half-planes, Trans. Amer. Math. Soc. 136 (1969), 109-123. MR 0234014 (38:2335)
  • [8] [W] N. Wiener, The ergodic theorem, Duke Math. J. 5 (1939), 1-18. MR 1546100
  • [9] [Z] A. Zygmund, Trigonometrical series, Cambridge Univ. Press, New York, 1959. MR 0107776 (21:6498)
  • [10] [KS] A. Koranyi and E. M. Stein, Fatou's theorem for generalized half-planes, Ann. Scuola Norm. Sup. Pisa 22 (1968), 107-112. MR 0279322 (43:5045)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32.15

Retrieve articles in all journals with MSC: 32.15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0241685-X
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society